Top
10
Doctor insights on: Diindolylmethane Warnings And Recalls

Share
1

1
Are there any negative health effects associated with taking red ginseng and dim (diindolylmethane) which is a natural estrogen blocker?

Are there any negative health effects associated with taking red ginseng and dim (diindolylmethane) which is a natural estrogen blocker?

Rare side effects: These are safe to take together as they have no known interactions. While both are safe, ginseng can cause anxiety and insomnia is some and rarely high blood pressure, low blood sugar, diarrhea etc.- see http://umm.edu/health/medical/altmed/herb/asian-ginseng for details. DIM is not an estrogen blocker but improves estrogen metabolism, helping it to be metabolized to safer substances. ...Read more

2

2
Can diindolylmethane cause low blood sugar?

Can diindolylmethane cause low blood sugar?

May be the bypass: This is an interesting compound, derived from a compound in veggies. In the test tube, it has anti-inflammatory, anti-cancer, etc properties, although whether this translates to clinical effects is not known. None of it's in vitro properties suggest hypoglycemia. However, i see you've listed bariatric surgery. That can cause hypoglycemia through several mechanisms. ...Read more

3

3
Will DIM (Diindolylmethane) reduce the effects of Gynecomastia?

Will DIM (Diindolylmethane) reduce the effects of Gynecomastia?

Diindolylmethane has: been touted for a variety of disorders, but there is NO scientific information that it helps any medical problem, and has potential risks. Gynecomastia doesn't have "effects", it is an effect, caused by a variety of medical problems, most commonly in males by weight gain and/or testosterone administration. Check w/your doctor - not tv, friends or internet scams. ...Read more

5

5
Any known drug interactions between bupropion and diindolylmethane supplements?

Any known drug interactions between bupropion and diindolylmethane supplements?

Communicate: Before adding a supplement it is a good idea to communicate your intention to the prescribing physician. I am unaware of a specific interaction between this supplement and bupropion. Wellbutrin is not metabolized by cyp 1a2, which appears to be liver enzyme that can be affected by this supplement. ...Read more

See 1 more doctor answer
7

7
What are the warning signs of mg?

What are the warning signs of mg?

Myasthenia Gravis: Myasthenia gravis can present in different forms. For example, patient with ocular mg may present with variable ptosis of one or the both eyes. Patient may also have on/off diplopia. Systemic signs could be difficulty with doing repeatitive activities in the form of fatigue. ...Read more

8

8
What are the warning signs of stroke?

What are the warning signs of stroke?

See below: Sudden heavy feeling or paralysis or weakness of one side of the body, drooping of the same side of the face. Slurred speech, confusion, vision changes, and headache. These symptoms have a sudden onset and would all happen on the same side of the body. If you or someone you know is experiencing these signs, call for help immediately and take note of the time of symptom onset. ...Read more

See 1 more doctor answer
9

9
What are some warning signs of crohns?

What are some warning signs of crohns?

Mucous, bloody stool: Crohn's is one of the inflammatory bowel conditions. One of the main signs will be a change in bowel movements usually with blood and/or mucous. Blood in the stool can be red, or dark, tarry and sticky. Abdominal pain is common as well. Rarely constipation can occur. It is systemic so many parts of the body can be affected and not just the stool: joint pain, fever, weight loss and fistulas. ...Read more

See 1 more doctor answer
10

10
What are the warning sides of suicide?

What are the warning sides of suicide?

Hopelessness: Sadness, isolation, recent crisis, giving important personal things away, talk or threats of suicide, not eating or taking care of oneself. If you or someone you know is thinking or talking about suicide, please call the crisis call center at 1-800-273-8255 or text ctl to 741741. You can also call 911. ...Read more

See 1 more doctor answer